| Catalog Number |
109140 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
08/10/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
"(b)(4) - the dentist reported that 2 years and 3 months after the dental implant was installed in intraoral region #3, and 1 year and 8 months after prosthesis installation, it was verified its loss of osseointegration.No further information was provided.".